Are Individuals With an Autoimmune Disease at Higher Risk of a Second Autoimmune Disorder?

Somers, EC; Thomas, SL; Smeeth, L; Hall, AJ; (2009) Are Individuals With an Autoimmune Disease at Higher Risk of a Second Autoimmune Disorder? American journal of epidemiology, 169 (6). pp. 749-755. ISSN 0002-9262 DOI: https://doi.org/10.1093/aje/kwn408

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1093/aje/kwn408

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar